| Model Number |
1000 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that their device gave "connect electrodes" message when pads were plugged in.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Section h6 conclusion code grid of initial mdr indicates: cause not established section h6 conclusion code grid of initial mdr should indicate: cause traced to user section h11 additional mfg narrative of initial mdr indicates: a stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Section h11 additional mfg narrative of initial mdr should indicate: a stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify or duplicate the reported issue.The technician observed that the device was a therapy only device and that it was not equipped with the ecg monitoring capability.This was the root cause of the reported issue.The device was marked as a therapy only device to resolve the reported issue.
Event or Problem Description